Question: Question from Janice

I went off my Pill in June last year and for about 3 months, my skin was perfect. I have never had bad skin and was never on the Pill for any skin conditions. Now, I can't seem to do anything to help my skin. I have developed all these small to medium bumps along my jaw line, especially towards my chin and some bumps have appeared on my neck too. I am not sure if they are pimples, but they appear more like little bumps with nothing in them really. Is there anything you can suggest to help with this? I would prefer to not go back on to my Pill and I would also like to try a topical route. Thank you.

Answer

Thanks so much for your question. Truth be told, this sudden problem with your skin may be as a result of any number of things. We may find that it has absolutely nothing to do with you going off your pill at all. Situations like this require a lot more in-depth investigation and it is one of those situations where I really need to see you and have your skin in front of me so that I can see for myself and be able to ask you questions. These days there are brilliant topicals available to us, even ones for hormonal issues, but I wouldn’t be able to tell you what is best until we get “the big picture”. So what I am going to ask is, whether or not you are close enough to one of our Skin Renewal branches to be able to come and see me or one of our doctors so that we can get you the right assistance from the get go? You can locate our branches on www.skinrenewal.co.za.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter